promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthOther - Health · 1 decade ago

would zoloft give me diarrhea?

i am currently taking the antidepressant Zoloft and have had really bad trips to the bathroom. but 3 days ago i did something any teen would do to go through the experience. i took 6 triple c's. would that give me diarrhea? or would the zoloft?

8 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Zoloft has a lot of side effects. Diarrhea is one of them. It is supposed to go away as you adjust to the medication. If it is helping you I would try to wait out the side effects. Get some anti-diarrhea if it is very bad or go on a soft diet until the diarrhea stops. If the medication is not helping you, notify your doctor. Your pharmacist may be able to give you some ideas of what to do to help the diarrhea while taking the Zoloft. They are so helpful to me when I have problems with my meds and they will also contact your Dr. if they think your medication can be changed to something with less side effects. I don't know what I would do without my pharmacists.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    I would think it wouldn't be the zoloft. If your doing some out of the normal than that could be the problem. Specially if you have been taking the zoloft for a while.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    Hello,

    I was on Zoloft for three months in 2007. It never gave me diarrhea. It will cause insomnia. What is Triple c's?

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    The most common Zoloft side effects are dry mouth, insomnia, sexual side effects, diarrhea, nausea, and sleepiness. If you are having an excessive amount of diarrhea then call your doctor. If it is just a little bit and only a couple times a day, your body will eventually adjust. Good luck and God Bless

    Source(s): RN 20+ years
    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 decade ago

    Diarrhea can be a side effect of Zoloft.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    Zoloft side effects

    Get emergency medical help if you have any of these signs of an allergic reaction: skin rash or hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

    Call your doctor at once if you have any new or worsening symptoms such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.

    Call your doctor at once if you have any of these serious side effects:

    seizure (convulsions);

    tremors, shivering, muscle stiffness or twitching;

    problems with balance or coordination; or

    agitation, confusion, sweating, fast heartbeat.

    Other less serious side effects are more likely to occur, such as:

    drowsiness, dizziness, weakness;

    nausea, diarrhea, dry mouth, or changes in appetite or weight; or

    decreased sex drive, impotence, or difficulty having an orgasm.

    Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    i dont know a bout hte triple cs but the zoloft is notorious for causing diahrrea it is horrible

    • Commenter avatarLogin to reply the answers
  • 4 years ago

    Zoloft Diarrhea

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.